Mathematical Research Letters

Volume 14 (2007)

Number 3

On Legendrian Surgeries

Pages: 513 – 530

DOI: http://dx.doi.org/10.4310/MRL.2007.v14.n3.a15

Author

Hao Wu (University of Massachusetts)

Abstract

We use the Ozsváth-Szabó contact invariants to distinguish between tight contact structures obtained by Legendrian surgeries on stabilized Legendrian links in tight contact $3$-manifolds. We also discuss the implication of our result on the tight contact structures on the Brieskorn homology spheres $-\Sigma(2,3,6n-1)$.

Full Text (PDF format)